alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : RAJESH, N [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1


   1 / 3
select
to print
 Rajesh, N and Mustafa, Jamal M.  On (i, j)-ù-preopen sets. Proyecciones (Antofagasta), Sept 2012, vol.31, no.3, p.235-246. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 3
select
to print
 CALDAS, M et al. ON ĝ-HOMEOMORPHISMS IN TOPOLOGICAL SPACES. Proyecciones (Antofagasta), May 2009, vol.28, no.1, p.1-19. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 3
select
to print
 Carpintero, C et al. On upper and lower ω-irresolute multifunctions. Cubo, 2014, vol.16, no.3, p.1-10. ISSN 0719-0646


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information